en
Scientific article
Comment
Open access
French

Arithmétique de la malbouffe

Published inRevue médicale suisse, vol. 18, no. 794, p. 1679-1680
Publication date2022
First online date2022-09-08
Keywords
  • Feeding Behavior
  • Humans
  • Obesity
Citation (ISO format)
ANAGBOGU, Nneka Mukaosulu et al. Arithmétique de la malbouffe. In: Revue médicale suisse, 2022, vol. 18, n° 794, p. 1679–1680. doi: 10.53738/REVMED.2022.18.794.1679
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1660-9379
112views
120downloads

Technical informations

Creation09/08/2022 6:59:00 AM
First validation09/08/2022 6:59:00 AM
Update time04/11/2024 3:16:01 PM
Status update04/11/2024 3:16:01 PM
Last indexation04/11/2024 3:16:05 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack